- -

Duality and quasi-normability for complexity spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Duality and quasi-normability for complexity spaces

Mostrar el registro completo del ítem

Romaguera, S.; Schellekens, M. (2002). Duality and quasi-normability for complexity spaces. Applied General Topology. 3(1):91-112. doi:10.4995/agt.2002.2116

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82023

Ficheros en el ítem

Metadatos del ítem

Título: Duality and quasi-normability for complexity spaces
Autor:
Fecha difusión:
Resumen:
[EN] The complexity (quasi-metric) space was introduced in [23] to study complexity analysis of programs. Recently, it was introduced in [22] the dual complexity (quasi-metric) space, as a subspace of the function space ...[+]
Palabras clave: Complexity space , Quasi-norm , Quasi-metric , biBanach space , Smyth complete
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2116
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2002.2116
Agradecimientos:
The first-listed author ackowledges the support of the Spanish Ministry of Science and Technology, grant BFM2000-1111
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem